Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/50923
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorRoberts, A.en
dc.date.issued2003en
dc.identifier.citationMathematics of Computation, 2003; 72(241):247-262en
dc.identifier.issn0025-5718en
dc.identifier.urihttp://hdl.handle.net/2440/50923-
dc.description©2002 American Mathematical Societyen
dc.description.statementofresponsibilityA. J. Robertsen
dc.language.isoenen
dc.publisherAmer Mathematical Socen
dc.source.urihttp://www.ams.org/mcom/2003-72-241/S0025-5718-02-01448-5/home.htmlen
dc.titleA holistic finite difference approach models linear dynamics consistentlyen
dc.typeJournal articleen
dc.identifier.rmid0020091729en
dc.identifier.doi10.1090/S0025-5718-02-01448-5en
dc.identifier.pubid38127-
pubs.library.collectionMathematical Sciences publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidRoberts, A. [0000-0001-8930-1552]en
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.